# SDR AALA2020030659004

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 24,218 hours, 9,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOWER FORWARD EMERGENCY LIGHT ON ROW 16A NOT ILLUMINATING. MAINTENANCE FOUND LIGHT DISCONNECTED AND RECONNECTED LIGHT PER AMM 33-51-01.
